Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 332: 1  2
Vol. 331: 1  2
Vol. 330: 1  2
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Amitsur cohomology of algebraic number rings

David Earl Dobbs

Vol. 39 (1971), No. 3, 631–635
Abstract

A bound is given for the order of the Amitsur cohomology group Hi(S∕R,U) corresponding to an extension R S of rings of algebraic integers. The effect of inflation on the ChaseRosenberg exact sequence involving Amitsur cohomology and split Brauer groups is also studied.

Mathematical Subject Classification
Primary: 13A20
Secondary: 18H20
Milestones
Received: 14 December 1970
Published: 1 December 1971
Authors
David Earl Dobbs